# SDR 00FDEA00485

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) ON LOWER CHORD BS 1030 FLOORBEAM LBL 10 - 12, 18, 40 RBL 34, WL 200.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-1, 53-10-8.
